# SDR IPXA2014052783074

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: E&E Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF RECEIVED A LEVEL 1 HYD 3 OFF,  ACCOMPLISHED AOM PROCEDURE. HYD 3 BEGAN TO SLOWLY DECREASE FROM 11.4 TO 10.7 GALLONS.  AIR TURN BACK ACCOMPLISHED.   TROUBLESHOT IAW FIM 29-10-18, NO FAULT FOUND, NO EXTERNAL LEAK.  R & R HSC IAW AMM 29-0 8-01 AND RTS TEST PASSED, TROUBLESHOT IAW FIM 29-10-0 6, FOUND AIR LEAK FROM PRV UPSTREAM CLAMP, TIGHTEN BY TWO TURNS AND B-NUT ON PRV SNSNG LINE-RETIGHTEN.  RAN ENG & CHECKED HYD TEMP/QTY, NO CHANGES NOTED.
